# SDR 97ZZZX80

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 430101801
- Condition: Rough
- Location: Accessory Drv
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW BEARING ROUGH OUT-OF-BOX.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
